Is it normal to have a breakout after Rejuran Skin Booster treatment?Acne & Scars Skin, Hair & Nails Aesthetic Medicine
After undergoing my 1st session of Rejuran Skin Booster injections (manual method) 1 week ago, I developed multiple small pimples around my face. Just wondering if it's a normal side effect, and whether anything can be done to prevent it?
It is not common to experience acne breakout after Rejuran treatment. In fact, inflammatory acne and oily skin should improve after Rejuran injection. Rejuran consists of purified polynucleotides and there are various studies done which have shown that polynucleotides help with wound healing and improves skin texture, scars and acne. Hence, it is unlikely that one will get a breakout after Rejuran Skinbooster treatment.
However, if you have very sensitive or acne prone skin, it is still possible to develop breakout after Rejuran treatment as it is administered via multiple fine needle intradermal injections. Post-treatment skincare must be in place to prevent infection at the injection sites. In the rare occurrence (which I have not encountered personally), there is a remote possibility of developing an allergic reaction to the polynucleotides as Rejuran is derived from salmon germ cells. However, as salmon DNA is very similar to human DNA, the chances of developing an allergy is very rare.
Moreover, Rejuran is produced under stringent control and the special purification method used ensures that any antigen/protein that may cause an allergic reaction is removed.
It is unusual to have a breakout after rejuran treatment. However if you are acne prone and have sensitive skin, any treatment to the face may result in breakout.
You may benefit from a short course of oral antibiotics after the treatment if it happens to you again. Speak to your doctor to find out more. All the best!
Dr Jiwei Wu